# SDR IXXA20240501001

- Difficulty date: March 20, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 491B1340014002
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, RH THRUST REVERSER FWD CORE COWL RIB IS GOUGED. REF HAECO WO 320005 NON ROUTINE 34703
